# SDR 03FDEA00402

- Difficulty date: April 8, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 76,971 hours, 20,188 cycles
- System (JASC): 5248 · Tail Cone Doors
- Part: Seal
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE AFT END OF LT PATIO DOOR, 13 INCH METAL CLOSEOUT SEAL IS WORN, UPPER TO LOWER SURFACE.  CLOSING ACTION ON 04/07/03.  REMOVED CLOSEOUT STRIP SEAL LWR AFT END OF LT PATIO DOOR IAW SRM 51-31-01.  FAB NEW CLOSEOUT STRIP SEAL PER TRAVELER T2/325001.  INSTALLED CLOSEOUT STRIP SEAL PER SRM 51-31-01.
